RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tikhonov, Oleg Evgen'evich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:1242
Abstract pages:4391
Full texts:1384
References:438
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18530
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/241208

Publications in Math-Net.Ru
2010
1. Dinh Trung Hoa, O. E. Tikhonov, “To the theory of operator monotone and operator convex functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 3,  9–14  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:3 (2010), 7–11  scopus
2. Dinh Trung Hoa, O. E. Tikhonov, “Weighted Monotonicity Inequalities for Traces on Operator Algebras”, Mat. Zametki, 88:2 (2010),  193–200  mathnet  mathscinet; Math. Notes, 88:1 (2010), 177–182  isi  scopus
3. L. V. Veselova, O. E. Tikhonov, “An extension of the Krein–Šmulian and Lozanovskii theorems to the case of metrizable spaces with a cone”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 152:1 (2010),  126–131  mathnet  mathscinet
2007
4. O. E. Tikhonov, “On Convergence of Functions of Normal Operators in Strong Operator Topology”, Funktsional. Anal. i Prilozhen., 41:3 (2007),  93–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 41:3 (2007), 245–246  isi  scopus
5. Dinh Trung Hoa, O. E. Tikhonov, “Weighted trace inequalities of monotonicity”, Lobachevskii J. Math., 26 (2007),  63–67  mathnet  zmath
6. L. V. Veselova, F. A. Sukochev, O. E. Tikhonov, “Interpolation of Positive Operators”, Mat. Zametki, 81:1 (2007),  43–58  mathnet  mathscinet  zmath  elib; Math. Notes, 81:1 (2007), 37–50  isi  scopus
2002
7. A. I. Stolyarov, O. E. Tikhonov, A. N. Sherstnev, “Characterization of Normal Traces on Von Neumann Algebras by Inequalities for the Modulus”, Mat. Zametki, 72:3 (2002),  448–454  mathnet  mathscinet  zmath; Math. Notes, 72:3 (2002), 411–416  isi  scopus
2001
8. L. V. Veselova, O. E. Tikhonov, “On the uniqueness of the solution of inverse interpolation problems for classes of operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  62–64  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 60–62
2000
9. O. E. Tikhonov, “Partial measures”, Lobachevskii J. Math., 6 (2000),  47–50  mathnet  mathscinet  zmath
1998
10. G. Sh. Skvortsova, O. E. Tikhonov, “Convex sets in noncommutative $L_1$-spaces that are closed in the topology of local convergence in measure”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 8,  48–55  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:8 (1998), 46–52
1992
11. L. V. Veselova, O. E. Tikhonov, “On the uniqueness of the solution of the inverse exact interpolation problem”, Funktsional. Anal. i Prilozhen., 26:2 (1992),  67–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:2 (1992), 129–131  isi
12. O. E. Tikhonov, “Spectral theory for spaces with basis norm”, Konstr. Teor. Funkts. Funkts. Anal., 8 (1992),  76–91  mathnet  mathscinet  zmath
1991
13. O. E. Tikhonov, “Spectral expansion with respect to the trace in a space with a basis norm”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 1,  73–80  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:1 (1991), 88–96
1990
14. O. E. Tikhonov, “Banach spaces associated with the space of states and the information function”, Konstr. Teor. Funkts. Funkts. Anal., 7 (1990),  67–90  mathnet  mathscinet  zmath
1987
15. O. E. Tikhonov, “Continuity of operator functions in topologies connected to a trace on a von Neumann algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 1,  77–79  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:1 (1987), 110–114
16. O. E. Tikhonov, “Convex functions and inequalities for a trace”, Konstr. Teor. Funkts. Funkts. Anal., 6 (1987),  77–82  mathnet  mathscinet  zmath
1984
17. O. E. Tikhonov, “Representations, weights, and expectations in von Neumann algebras”, Issled. Prikl. Mat., 10 (1984),  67–72  mathnet  mathscinet  zmath; J. Soviet Math., 44:5 (1989), 609–614
1982
18. O. E. Tikhonov, “Spaces of $L_p$ type with respect to a weight on a von Neumann algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 8,  76–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:8 (1982), 93–97
19. O. E. Tikhonov, “Integrable bilinear forms and an integral over an operator-valued measure”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 3,  76–80  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:3 (1982), 94–100

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020